# SDR UALA2010102103898

- Difficulty date: October 21, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 71,875 hours, 20,840 cycles
- Engine: Pwa PW2040
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 11
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM IS INTERMITTENT. TRIM KNOB WILL NOT MOVE RUDDER. REPLACED RUDDER TRIM ACTUATOR AND OPS CHECKED OKAY.
